# SDR DALA2022061504180

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CRACK INDICATION FOUND ON OPEN HOLE 1 POSITION 5 OF THE FRONT SPAR VERTICAL STR AND THE FLOORBEAM FR 36. (-Y765). CORRECTIVE ACTION: COMPLIED WITH ERA 599001-14AD REV.ORIGINAL. (2277753)
